# SDR DXTA200500865

- Difficulty date: July 25, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N987QS
- Make and model: Cessna 750
- Aircraft serial: 7500087
- Aircraft time: 5,436 hours, 3,345 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: B-System
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

WHILE WAITING FOR CLEARANCE FOR T/O, SMELLED A VERY BAD ODOR FOLLOWED BY THE HYD PRESS B LOW AND THE HYD PUMP B-SYSTEM FAIL, THEN THE RUDDER STANBY SYSTEM FAIL LIGHT.  LEAKING APPEARED TO COMING FROM THE PYLON AREA.  ITEM IS UNDER INVESTIGATION.
